|3rd time I post..worried about Cirrhosis! Please...
Feb 15, 2005
I had the Fibrosure (HEP C) test done a year ago while I was on crixivan and combivir for hiv and I was on stage F3 Right after that test (1 yr ago) my Doc switched me to only twice a day Crixivan and added Norvir as a booster so I'd only have to take the meds twice a day
I got the results from the new Fibrosure yesterday and I'm on F4 - Cirrhosis! .80
How accurate is Fibrosure and can the new HIV meds speed up the liver damage?
My CD4 are 964,
AST (SGOT) 37,
ALT (SGPT) 58
Necroinflammant Activity Scoring .52 (A1-A2)
Fibrosis Score F4 Cirrhosis .80
Can the meds I'm taking also increase the Triglycerides?
Thanks so much for your help!
| Response from Dr. Dieterich
Yes and yes! You need a real liver biopsy and then you need treatment for HCV! Stop watching and do something! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Anal Sex With Condom What Are The Chances Of HIV
- Oral Ulcers After Getting A Tattoo Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Painful Red Spots After Topping Without Condom Does It Mean I Have HIV
- Red Spots After Inverted Condom Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.